Couldn't find what you looking for?

TRY OUR SEARCH!


Hi, I am using BC pills because I’m afraid of getting pregnant. However, I started having mood swings, nausea and some other symptoms. Is it possible that those symptoms are caused by BC pills?

Loading...


Hi, the same thing happened to me. I don’t have sex very often, but I heard that BC pills reduce menstrual pain and cramps, so I decided to try them. It was true, I really noticed the difference after only two months of using. Unfortunately, I didn’t have only the benefits of BC pills, I also had some side effects. I started having mood swings and libido changes. I also had headaches and nausea, which made my mood swings even worse. I went to my gynecologist and asked her about this. She said that I should stop using those BC pills, because I had too many side effects. I stopped using them two months ago, and all the bad symptoms are gone. It’s much better this way, because it’s easier to cope with menstrual pain than with mood swings and headaches.
Reply

Loading...